CSpace
非乘积解随机Petri网的乘积形式近似求解
林闯1; 陆维明2; 刘道斌2
2001
Source Publication计算机学报
ISSN0254-4164
Volume024Issue:006Pages:588
Abstract讨论了非乘积解随机Petri网的近似求解问题。将Marie方法引入到随机Petri网的近似分析中,利用随机Petri网中已有的结论将该方法中的分解原则推广到更一般的情形,使其应用范围更广,利用运算分析法对这些分解原则作了形式化描述,在此基础上,给出了有关结论的数学证明。最后,对这种近似方法作了误差分析,找出了产生误差的原因。实验数据表明本文所给的近似方法应用广且有效。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/48109
Collection中国科学院数学与系统科学研究院
Affiliation1.清华大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
林闯,陆维明,刘道斌. 非乘积解随机Petri网的乘积形式近似求解[J]. 计算机学报,2001,024(006):588.
APA 林闯,陆维明,&刘道斌.(2001).非乘积解随机Petri网的乘积形式近似求解.计算机学报,024(006),588.
MLA 林闯,et al."非乘积解随机Petri网的乘积形式近似求解".计算机学报 024.006(2001):588.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[林闯]'s Articles
[陆维明]'s Articles
[刘道斌]'s Articles
Baidu academic
Similar articles in Baidu academic
[林闯]'s Articles
[陆维明]'s Articles
[刘道斌]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[林闯]'s Articles
[陆维明]'s Articles
[刘道斌]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.